# SDR C2XA05IA034

- Difficulty date: March 2, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 4,084 hours, 2,156 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 4611028900
- Part serial: 02348
- Condition: Malfunctioned
- Location: Cabin
- Part time: 4,096 hours, 2,164 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - FLIGHT 3238, THE CREW REPORTED THAT THE GASPER VENTS WERE NOT WORKING, AND AFTER RESETTING THE GASPER FAN CIRCUIT BREAKER A STRONG BURNING ODOR WAS PRESENT.  MAINTENANCE MEL'D THE GASPER FAN UNDER MEL 21-23-03 CONTROL NUMBER 053036, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE AIRCRAFT RON'D AT MCI OFF OF FLIGHT 2608, WHERE MAINTENANCE REMOVED AND REPLACED THE GASPER RECIRCULATING FAN, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
